Advanced search
Start date
Betweenand

Marcelo Firer

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

graduate at Bacharelado em Matemática from Universidade Estadual de Campinas (1989), master's at Mathematics from Universidade Estadual de Campinas (1991) and ph.d. at Doutorado em Matemática from Hebrew University Of Jerusalem (1997). Has experience in Mathematics, focusing on Defferential Geometry, acting on the following subjects: códigos geometricamente uniformes, espaço hiperbólico, reticulados, semigrupos and espaços simétricos. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated October 09, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (54)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications47
Citations79
Cit./Article1.7
Data from Web of Science

J.E. STRAPASSON; S.I.R. COSTA; M. MUNIZ. A Note on Quadrangular Embedding of Abelian Cayley Graphs. TEMA (São Carlos), v. 17, n. 3, p. 331-340, . (13/25977-7, 11/01096-6, 07/00514-3)

CAMPELLO, ANTONIO; JORGE, GRASIELE C.; STRAPASSON, JOAO E.; COSTA, SUELI I. R.. Perfect codes in the l(p) metric. EUROPEAN JOURNAL OF COMBINATORICS, v. 53, p. 72-85, . Web of Science Citations: 4. (14/20602-8, 13/25977-7)

JORGE, GRASIELE C.; DE ANDRADE, ANTONIO A.; COSTA, SUELI I. R.; STRAPASSON, JOAO E.. Algebraic constructions of densest lattices. Journal of Algebra, v. 429, p. 218-235, . Web of Science Citations: 2. (13/25977-7)

CARDELL, SARA D.; CLIMENT, JOAN-JOSEP. AN APPROACH TO THE PERFORMANCE OF SPC PRODUCT CODES ON THE ERASURE CHANNEL. Advances in Mathematics of Communications, v. 10, n. 1, SI, p. 11-28, . Web of Science Citations: 0. (15/07246-0)

STREY, GISELLE; STRAPASSON, JOAO E.; COSTA, SUELI I. R.. Perfect codes in Euclidean lattices. COMPUTATIONAL & APPLIED MATHEMATICS, v. 40, n. 2, . Web of Science Citations: 0. (13/25977-7)

A. A. ANDRADE; A. J. FERRARI; J. C. INTERLANDO; R.R. ARAUJO. Constructions of Dense Lattices of Full Diversity. TEMA (São Carlos), v. 21, n. 2, p. 299-311, . (13/25977-7)

BOLLAUF, MAIARA F.; ZAMIR, RAM; COSTA, SUELI I. R.. Multilevel Constructions: Coding, Packing and Geometric Uniformity. IEEE TRANSACTIONS ON INFORMATION THEORY, v. 65, n. 12, p. 7669-7681, . Web of Science Citations: 0. (13/25977-7)

FIRER, MARCELO; COUTO, KARINE BOBADILHA; DA SILVA, EDUARDO BRANDANI. Enumeration of Vertices, Edges and Polygons in Tessellations of the Plane. JOURNAL OF INTEGER SEQUENCES, v. 20, n. 10, . Web of Science Citations: 1. (14/25463-6)

PINELE, JULIANNA; STRAPASSON, JOAO E.; COSTA, SUELI I. R.. The FisherRao Distance between Multivariate Normal Distributions: Special Cases, Bounds and Applications. Entropy, v. 22, n. 4, . Web of Science Citations: 2. (13/25977-7)

BARRETO, PAULO S. L. M.; SIMPLICIO, JR., MARCOS A.; RICARDINI, JEFFERSON E.; PATIL, HARSH KUPWADE. Schnorr-Based Implicit Certification: Improving the Security and Efficiency of Vehicular Communications. IEEE TRANSACTIONS ON COMPUTERS, v. 70, n. 3, p. 393-399, . Web of Science Citations: 0. (13/25977-7)

CARDELL, SARA D.; CLIMENT, JOAN-JOSEP. A construction of primitive polynomials over finite fields. LINEAR & MULTILINEAR ALGEBRA, v. 65, n. 12, p. 2424-2431, . Web of Science Citations: 0. (15/07246-0)

FIRER, MARCELO; COUTO, KARINE BOBADILHA; DA SILVA, EDUARDO BRANDANI. Enumeration of Vertices, Edges and Polygons in Tessellations of the Plane. JOURNAL OF INTEGER SEQUENCES, v. 20, n. 10, . Web of Science Citations: 1. (14/25463-6)

FERRARI, AGNALDO JOSE; DE ANDRADE, ANTONIO APARECIDO. Algebraic lattices via polynomial rings. COMPUTATIONAL & APPLIED MATHEMATICS, v. 38, n. 4, . Web of Science Citations: 0. (13/25977-7, 14/14449-2)

A.S. ANSARI; T. SHAH; ZIA-UR RAHMAN; A.A. ANDRADE. Sequences of Primitive and Non-primitive BCH Codes. TEMA (São Carlos), v. 19, n. 2, p. -, . (13/25977-7)

DUARTE-GONZALEZ, M. E.; ECHEVERRI, O. Y.; GUEVARA, J. M.; PALAZZO, JR., R.. Cyclic Concatenated Genetic Encoder: A mathematical proposal for biological inferences. BIOSYSTEMS, v. 163, p. 47-58, . Web of Science Citations: 1. (13/25977-7)

J.E. STRAPASSON; S.I.R. COSTA; M. MUNIZ. A Note on Quadrangular Embedding of Abelian Cayley Graphs. TEMA (São Carlos), v. 17, n. 3, p. 331-340, . (13/25977-7, 11/01096-6, 07/00514-3)

JORGE, GRASIELE C.; DE ANDRADE, ANTONIO A.; COSTA, SUELI I. R.; STRAPASSON, JOAO E.. Algebraic constructions of densest lattices. Journal of Algebra, v. 429, p. 218-235, . Web of Science Citations: 2. (13/25977-7)

CARDELL, SARA D.; FUSTER-SABATER, AMPARO. Discrete linear models for the generalized self-shrunken sequences. FINITE FIELDS AND THEIR APPLICATIONS, v. 47, p. 222-241, . Web of Science Citations: 2. (15/07246-0)

CARDELL, SARA D.; FUSTER-SABATER, AMPARO. Linear Models for the Self-Shrinking Generator Based on CA. JOURNAL OF CELLULAR AUTOMATA, v. 11, n. 2-3, p. 195-211, . Web of Science Citations: 7. (15/07246-0)

LUCAS D'OLIVEIRA, RAFAEL GREGORIO; FIRER, MARCELO. The packing radius of a code and partitioning problems: The case for poset metrics on finite vector spaces. DISCRETE MATHEMATICS, v. 338, n. 12, p. 2143-2167, . Web of Science Citations: 8. (13/25977-7)

QURESHI, CLAUDIO; REIS, LUCAS. Dynamics of the a-map over residually finite Dedekind domains and applications. JOURNAL OF NUMBER THEORY, v. 204, p. 134-154, . Web of Science Citations: 0. (13/25977-7, 15/26420-1, 18/03038-2)

CARDELL, SARA D.; CLIMENT, JOAN-JOSEP. A construction of primitive polynomials over finite fields. LINEAR & MULTILINEAR ALGEBRA, v. 65, n. 12, p. 2424-2431, . Web of Science Citations: 0. (15/07246-0)

DE ARAUJO, ROBSON R.; COSTA, SUELI I. R.. Well-rounded algebraic lattices in odd prime dimension. ARCHIV DER MATHEMATIK, v. 112, n. 2, p. 139-148, . Web of Science Citations: 0. (13/25977-7)

LIU, XUJUN; MACHADO, ROBERTO ASSIS; MILENKOVIC, OLGICA. Directed Intersection Representations and the Information Content of Digraphs. IEEE TRANSACTIONS ON INFORMATION THEORY, v. 67, n. 1, p. 347-357, . Web of Science Citations: 0. (15/11286-8)

CARDELL, SARA D.; FIRER, MARCELO; NAPP, DIEGO. Generalized Column Distances. IEEE TRANSACTIONS ON INFORMATION THEORY, v. 66, n. 11, p. 6863-6871, . Web of Science Citations: 0. (15/07246-0, 13/25977-7)

CARDELL, SARA D.; CLIMENT, JOAN-JOSEP; MARTIN, ALBERTO LOPEZ. SPC product codes, graphs with cycles and Kostka numbers. REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, v. 113, n. 4, p. 3751-3765, . Web of Science Citations: 0. (13/25977-7)

SIMPLICIO, MARCOS A.; COMINETTI, EDUARDO LOPES; PATIL, HARSH KUPWADE; RICARDINI, JEFFERSON E.; FERRAZ, LEONARDO T. D.; SILVA, MARCOS VINICIUS M.. Privacy-Preserving Certificate Linkage/Revocation in VANETs Without Linkage Authorities. IEEE TRANSACTIONS ON INTELLIGENT TRANSPORTATION SYSTEMS, v. 22, n. 6, p. 3326-3336, . Web of Science Citations: 1. (13/25977-7)

CARDELL, SARA D.; ARANHA, DIEGO F.; FUSTER-SABATER, AMPARO. Recovering Decimation-Based Cryptographic Sequences by Means of Linear CAs. LOGIC JOURNAL OF THE IGPL, v. 28, n. 4, p. 430-448, . Web of Science Citations: 0. (16/50476-0, 15/07246-0)

DE MIRANDA, FABIANO BOAVENTURA; TOREZZAN, CRISTIANO. A SHAPE-GAIN APPROACH FOR VECTOR QUANTIZATION BASED ON FLAT TORI. Advances in Mathematics of Communications, v. 14, n. 3, p. 467-476, . Web of Science Citations: 0. (13/25977-7)

FUSTER-SABATER, AMPARO; CARDELL, SARA D.. Linear complexity of generalized sequences by comparison of PN-sequences. REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, v. 114, n. 2, . Web of Science Citations: 0. (13/25977-7)

ORTIZ, JHEYNE N.; DE ARAUJO, ROBSON R.; ARANHA, DIEGO F.; COSTA, SUELI I. R.; DAHAB, RICARDO. The Ring-LWE Problem in Lattice-Based Cryptography: The Case of Twisted Embeddings. Entropy, v. 23, n. 9, . Web of Science Citations: 0. (13/25977-7)

MACHADO, ROBERTO ASSIS; FIRER, MARCELO. Weights Which Respect Support and NN-Decoding. IEEE TRANSACTIONS ON INFORMATION THEORY, v. 66, n. 6, p. 3664-3674, . Web of Science Citations: 0. (13/25977-7, 15/11286-8)

DE OLIVEIRA QUILLES QUEIROZ, CATIA REGINA; PALAZZO, JR., REGINALDO. Construction of Signal Sets From Quotient Rings of the Quaternion Orders Associated With Arithmetic Fuchsian Groups. IEEE ACCESS, v. 8, p. 196050-196061, . Web of Science Citations: 0. (13/25977-7)

ARAUJO, ROBSON R.; CHAGAS, ANA C. M. M.; ANDRADE, ANTONIO A.; NOBREGA NETO, TRAJANO P.. Trace form associated to cyclic number fields of ramified odd prime degree. JOURNAL OF ALGEBRA AND ITS APPLICATIONS, v. 19, n. 4, . Web of Science Citations: 0. (13/25977-7)

DE OLIVEIRA BENEDITO, CINTYA WINK; ALVES, CARINA; BRASIL JR, NELSON GOMES; RODRIGUES COSTA, SUELI IRENE. Algebraic construction of lattices via maximal quaternion orders. Journal of Pure and Applied Algebra, v. 224, n. 5, . Web of Science Citations: 0. (13/25977-7)

QURESHI, CLAUDIO. On the non-existence of linear perfect Lee codes: The Zhang-Ge condition and a new polynomial criterion. EUROPEAN JOURNAL OF COMBINATORICS, v. 83, . Web of Science Citations: 1. (13/25977-7, 15/26420-1)

STRAPASSON, JOAO ELOIR. A note on suborthogonal lattices. Linear Algebra and its Applications, v. 543, p. 31-41, . Web of Science Citations: 0. (13/25977-7)

STRAPASSON, JOAO E.; JORGE, GRASIELE C.; CAMPELLO, ANTONIO; COSTA, SUELI I. R.. Quasi-perfect codes in the l(p) metric. COMPUTATIONAL & APPLIED MATHEMATICS, v. 37, n. 2, p. 852-866, . Web of Science Citations: 1. (14/20602-8, 15/17167-0, 13/25977-7)

D'OLIVEIRA, RAFAEL G. L.; FIRER, MARCELO. MINIMUM DIMENSIONAL HAMMING EMBEDDINGS. Advances in Mathematics of Communications, v. 11, n. 2, SI, p. 359-366, . Web of Science Citations: 2. (13/25977-7)

FIRER, MARCELO; DA SILVA, EDUARDO BRANDANI. On the behavior of growth of polygons in semi-regular hyperbolic tessellations. COGENT MATHEMATICS, v. 4, . Web of Science Citations: 0. (13/25977-7)

MACHADO, ROBERTO ASSIS; PINHEIRO, JERRY ANDERSON; FIRER, MARCELO. Characterization of Metrics Induced by Hierarchical Posets. IEEE TRANSACTIONS ON INFORMATION THEORY, v. 63, n. 6, p. 3630-3640, . Web of Science Citations: 2. (15/11286-8, 13/25977-7, 16/01551-9)

PINHEIRO, JERRY ANDERSON; MACHADO, ROBERTO ASSIS; FIRER, MARCELO. Combinatorial metrics: MacWilliams-type identities, isometries and extension property. DESIGNS CODES AND CRYPTOGRAPHY, v. 87, n. 2-3, SI, p. 327-340, . Web of Science Citations: 0. (13/25977-7, 17/14616-4, 17/10018-5)

D'OLIVEIRA, RAFAEL G. L.; FIRER, MARCELO. A distance between channels: the average error of mismatched channels. DESIGNS CODES AND CRYPTOGRAPHY, v. 87, n. 2-3, SI, p. 481-493, . Web of Science Citations: 0. (13/25977-7)

A. A. ANDRADE; J. C. INTERLANDO. Rotated ℤ n -Lattices via Real Subfields of ℚ ( ζ 2 r ). TEMA (São Carlos), v. 20, n. 3, p. 445-456, . (13/25977-7)

A.A. ANDRADE; A.J. FERRARI; J.C. INTERLANDO; R. R. ARAUJO. Constructions of Dense Lattices over Number Fields. TEMA (São Carlos), v. 21, n. 1, p. 57-63, . (13/25977-7)

DE MIRANDA MARQUES, DANIEL HINDEMBURG; SHARMA, MANISH. Spectral efficiency of a non-orthogonal FH-CDMA system. IET COMMUNICATIONS, v. 14, n. 21, p. 3927-3933, . Web of Science Citations: 0. (13/25977-7)

ETZION, TUVI; FIRER, MARCELO; MACHADO, ROBERTO ASSIS. Metrics Based on Finite Directed Graphs and Coding Invariants. IEEE TRANSACTIONS ON INFORMATION THEORY, v. 64, n. 4, 1, p. 2398-2409, . Web of Science Citations: 2. (15/11286-8, 13/25977-7, 14/10745-6)

FIRER, MARCELO; WALKER, JUDY L.. Matched Metrics and Channels. IEEE TRANSACTIONS ON INFORMATION THEORY, v. 62, n. 3, p. 1150-1156, . Web of Science Citations: 6. (13/25977-7)

QURESHI, CLAUDIO; COSTA, SUELI I. R.; RODRIGUES, CHRISTIANE BUFFO; FIRER, MARCELO. On Equivalence of Binary Asymmetric Channels Regarding the Maximum Likelihood Decoding. IEEE TRANSACTIONS ON INFORMATION THEORY, v. 64, n. 5, p. 3528-3537, . Web of Science Citations: 0. (13/25977-7, 15/26420-1)

SHAH, TARIQ; JAHANGIR, SAIRA; DE ANDRADE, ANTONIO APARECIDO. Design of new 4 x 4S-box from finite commutative chain rings. COMPUTATIONAL & APPLIED MATHEMATICS, v. 36, n. 2, p. 843-857, . Web of Science Citations: 2. (13/25977-7)

TOREZZAN, CRISTIANO; PANEK, LUCIANO; FIRER, MARCELO. A low complexity coding and decoding strategy for the quadratic Gaussian CEO problem. JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, v. 353, n. 3, p. 643-656, . Web of Science Citations: 0. (13/25977-7)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

FARIA, Mercio Botelho. Coordenadas Fricke e empacotamentos hiperbolicos de discos. Tese (Doutorado) -  Instituto de Matemática, Estatística e Computação Científica.  Universidade Estadual de Campinas (UNICAMP).  (00/12468-7

TALPO, Humberto Luiz. Reflexões, isometrias e arvores. Dissertação (Mestrado) -  Instituto de Matematica, Estatistica e Computação Cientifica.  Universidade Estadual de Campinas (UNICAMP).  (99/09839-4

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: